# SDR CA101215002

- Difficulty date: December 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Gulstm G100
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 99193SOCN3070945
- Condition: Broken
- Location: Engine Oil
- Part time: 160 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SOAP SAMPLE INSPECTION OF THE LT ENGINE, MAINTENANCE DISCOVERED A SECTION OF THE OIL FILTER END CAP MISSING FROM THE CLOSED END OF THE FILTER. HONEYWELL TECHNICAL SUPPORT WAS CONTACTED AND ADVISED TO FIND THE MISSING PIECE. GULFSTREAM MAINTENANCE TECHNICIANS WERE DISPATCHED AND HAVE BEEN WORKING THROUGH THE OIL SYSTEM TO FIND THE MISSING PIECE OF OIL FILTER. THE LAST SOAP SAMPLE AND FILTER CHANGE WAS ACCOMPLISHED BY GULFSTREAM FOR THE 25 HR INITIAL CHECK.
